MathSciNet Relay Station
MathSciNet bibliographic data
MR718559 45K05 (82A70)
Burobin, A. V. Existence and uniqueness of the solution of the Cauchy problem for a spatially nonhomogeneous coagulation equation. (Russian) Differentsialʹnye Uravneniya 19 (1983), no. 9, 1568–1579.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement